# SDR CALA0001057

- Difficulty date: July 11, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SKIN CORRODED AT FS 160, RBL 10.  TWO FLOOR SUPPORTS WERE REMOVED TO FACILITATE MAINTENANCE.  FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-01 AND 51-10-04.  THE FLOOR SUPPORTS WERE REINSTALLED IAW SRM 51-10-04.
